Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 418546, 3 pages
http://dx.doi.org/10.1155/2013/418546
Research Article

Bessel Transform of -Bessel Lipschitz Functions

Department of Mathematics, Faculty of Sciences Aïn Chock, University of Hassan II, Casablanca 20100, Morocco

Received 7 January 2013; Revised 12 March 2013; Accepted 13 March 2013

Academic Editor: Nasser Saad

Copyright © 2013 Radouan Daher and Mohamed El Hamma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Younis, “Fourier transforms of Dini-Lipschitz functions,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 301–312, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. M. Levitan, “Expansion in Fourier series and integrals with Bessel functions,” Uspekhi Matematicheskikh Nauk, vol. 6, no. 2, pp. 102–143, 1951 (Russian). View at Google Scholar · View at MathSciNet
  3. E. S. Belkina and S. S. Platonov, “Equivalence of K-functionals and moduli of smoothness constructed by generalized Dunkl translations,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 8, pp. 3–15, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. V. A. Abilov and F. V. Abilova, “Approximation of functions by Fourier-Bessel sums,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 8, pp. 3–9, 2001 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. A. Kipriyanov, Singular Elliptic Boundary Value Problems, Nauka, Moscow, Russia, 1997 (Russian). View at MathSciNet
  6. K. Trimèche, “Transmutation operators and mean-periodic functions associated with differential operators,” Mathematical Reports, vol. 4, no. 1, pp. 1–282, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. A. Abilov, F. V. Abilova, and M. K. Kerimov, “On some estimates for the Fourier-Bessel integral transform in the space L2(+),” Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, vol. 49, no. 7, pp. 1158–1166, 2009. View at Publisher · View at Google Scholar · View at MathSciNet